Page 1 of 1 [ 1 post ] 

ChristinaTheHobbit
Yellow-bellied Woodpecker
Yellow-bellied Woodpecker

User avatar

Joined: 12 Feb 2013
Age: 26
Gender: Female
Posts: 72
Location: The Shire

16 Feb 2014, 2:02 pm

So over Christmas my doctor put me on the anti-anxiety drug Lexapro for my Generalized Anxiety Disorder. This is the first time I have ever been on an anti-anxiety drug and since I have been on it I noticed that I'm not stimming as much.

Living at college certainly provides a good bit of sensory input and it is very normal for me to stim during meals in the Great Hall, when around too many people, or when my hallmates are being loud/talking outside my door (my room is right by the common room). However, I have noticed that I really don't stim much any more. The sensory input and broken processing systems are still there, but I don't feel the need to stim as much as I did before I went on Lexapro. Has this happened to anyone else taking anti-anxiety meds? Do you think it's a good thing that I feel the need to stim less or is the medication inhibiting something I need to function?


_________________
A hobbit at heart trying to survive the modern world.

AAA- The androgynous and asexual autist